On special pairs of monotonic series
Compositio Mathematica, Tome 15 (1962-1964), pp. 147-155.
@article{CM_1962-1964__15__147_0,
     author = {Ziv, A.},
     title = {On special pairs of monotonic series},
     journal = {Compositio Mathematica},
     pages = {147--155},
     publisher = {Kraus Reprint},
     volume = {15},
     year = {1962-1964},
     mrnumber = {151754},
     language = {en},
     url = {http://www.numdam.org/item/CM_1962-1964__15__147_0/}
}
TY  - JOUR
AU  - Ziv, A.
TI  - On special pairs of monotonic series
JO  - Compositio Mathematica
PY  - 1962-1964
DA  - 1962-1964///
SP  - 147
EP  - 155
VL  - 15
PB  - Kraus Reprint
UR  - http://www.numdam.org/item/CM_1962-1964__15__147_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=151754
LA  - en
ID  - CM_1962-1964__15__147_0
ER  - 
Ziv, A. On special pairs of monotonic series. Compositio Mathematica, Tome 15 (1962-1964), pp. 147-155. http://www.numdam.org/item/CM_1962-1964__15__147_0/